# SDR QXEA2010030100138

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - CORROSION ON AVIONICS DOOR CUT OUT (INNER SKIN).  BLENDED AREA FOR A SMOOTH FINISH.  REMOVED MATERIAL IS WITHIN LIMITS IAW REO 670-53-21-242.  PERFORMED PRESSURIZATION CHECK WITH NO DEFECTS NOTED.
